# SDR V0XD201709030002

- Difficulty date: August 29, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK FROM BS 708 - 761.85 HAS SIGNS OF CORROSION.  BLENDED THE AREA, AND FOUND OUT OF LIMITS IAW REO 670-53-00-013, REV J.   REPLACED THE SEAT TRACK IAM AMM 53-00-49.
